Jump to content

Photo
Accutane

Red Spots Because Of Accutane?

redness scar scars red spots

2 replies to this topic

#1 sghimir3

sghimir3

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 30-April 13

Posted 08 May 2013 - 06:45 AM

I use Accutane for severe acne and it's working, but i have these weird red marks left. They don't look like acne scars and my whole face looks red. My derm said it will go away in a few weeks. anyone has some tips? 

2013-05-07 10.40.13.png

2013-05-07 10.41.14.png

2013-05-07 10.42.02.png

2013-05-07 10.43.08.png

2013-05-07 10.44.17.png

The pictures are not arranged but I'm pretty sure the pics go from bad to a little less bad. 



#2 Flaxen

Flaxen

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 131
    Gallery Images: 1
    Likes: 33
About Me
  • Gender:Female
  • Joined: 25-November 12

Posted 08 May 2013 - 11:06 AM

It's good your dermatologist said your skin should calm down in a few weeks :) but can understand why you'd like to do something about it in the meanwhile. I have many many red marks on my face where acne was before. I'm about to start accutane and my dermatologist said it tends to make your whole face red, perhaps you have a combination of general accutane induced redness and post acne marks?

 

My dermatologist recommended green cream to counteract redness so you could try that? I appreciate you are a guy and most of these things are marketed towards girls but the one I have just calms the redness without leaving anything visible so you don't need makeup on top. The one I have is Clinique anti-redness solutions daily protective base. It's not a miracle cure, it doesn't make my red marks disappear just tones them down a little bit (and makes them easier to cover with makeup.)

 

The only other tip I have is use high spf sunscreen if you aren't already. My whole face used to be several shades redder than the rest of my body just from using benzoyl peroxide but when I started wearing high spf sunscreen everyday the redness calmed right down.

 

Hope that helps, and sorry you're dealing with this I know it sucks!



#3 sghimir3

sghimir3

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 30-April 13

Posted 08 May 2013 - 09:46 PM

Thanks! I'll try that. I used benzoyl peroxide too, but it didn't work for me.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users